Alert archive / Alabama / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 51, NWS Mobile, AL

April 6, 2025Baldwin County, Escambia County, Alabama; Escambia County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Apr 6, 2025, 4:03 PM CDT for Baldwin County, Escambia County, Alabama; Escambia County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2025, 4:03 PM CDT (21:03 UTC)
Expired
Apr 6, 2025, 4:45 PM CDT
In force
42 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, AL, Escambia County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 64 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 10:01 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 9.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1922 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1922 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
586 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
301 m²/s²
Significant tornado parameter
2.9
Supercell composite
14.9

Open this sounding in Storm Lab

The text

As transmitted.

238 
WUUS54 KMOB 062103
SVRMOB
ALC003-053-FLC033-062145-
/O.NEW.KMOB.SV.W.0051.250406T2103Z-250406T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
403 PM CDT Sun Apr 6 2025

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Northwestern Baldwin County in southwestern Alabama...
  Western Escambia County in south central Alabama...
  Northwestern Escambia County in northwestern Florida...

* Until 445 PM CDT.

* At 403 PM CDT, a severe thunderstorm was located over Bay Minette,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  I65 And AL 225, McCullough, I65 And CR 1, Atmore, I65 And AL 21,
  Poarch Creek Reservation, and Bay Minette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 600 PM CDT for south central
and southwestern Alabama...and northwestern Florida.

&&

LAT...LON 3091 8793 3095 8789 3094 8788 3095 8787
      3096 8788 3123 8757 3123 8755 3125 8752
      3125 8750 3107 8731 3077 8779
TIME...MOT...LOC 2103Z 228DEG 36KT 3091 8778 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JP
2 follow-up statements
720 
WWUS54 KMOB 062114
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
414 PM CDT Sun Apr 6 2025

ALC003-053-FLC033-062145-
/O.CON.KMOB.SV.W.0051.000000T0000Z-250406T2145Z/
Baldwin AL-Escambia AL-Escambia FL-
414 PM CDT Sun Apr 6 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTH CENTRAL BALDWIN...WESTERN ESCAMBIA AND NORTHWESTERN
ESCAMBIA COUNTIES...

At 413 PM CDT, a severe thunderstorm was located 8 miles northeast of
Bay Minette, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
I65 And AL 225, McCullough, I65 And CR 1, Atmore, I65 And AL 21,
Poarch Creek Reservation, and Bay Minette.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CDT for south central
and southwestern Alabama...and northwestern Florida.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3092 8789 3123 8757 3123 8755 3125 8752
      3125 8750 3107 8731 3078 8777
TIME...MOT...LOC 2113Z 228DEG 36KT 3098 8769 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JP
681 
WWUS54 KMOB 062131
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
431 PM CDT Sun Apr 6 2025

ALC003-062141-
/O.CAN.KMOB.SV.W.0051.000000T0000Z-250406T2145Z/
Baldwin AL-
431 PM CDT Sun Apr 6 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BALDWIN COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CDT for south central
and southwestern Alabama...and northwestern Florida.

LAT...LON 3089 8760 3092 8761 3095 8759 3097 8759
      3100 8760 3100 8762 3118 8762 3123 8757
      3123 8755 3125 8752 3125 8750 3114 8739
      3102 8739
TIME...MOT...LOC 2131Z 228DEG 36KT 3110 8753 

$$

ALC053-FLC033-062145-
/O.CON.KMOB.SV.W.0051.000000T0000Z-250406T2145Z/
Escambia AL-Escambia FL-
431 PM CDT Sun Apr 6 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR WESTERN ESCAMBIA AND NORTHWESTERN ESCAMBIA COUNTIES...

At 431 PM CDT, a severe thunderstorm was located over I65 And CR 1,
or 5 miles northwest of Atmore, moving northeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
McCullough, I65 And CR 1, Atmore, I65 And AL 21, and Poarch Creek
Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CDT for south central
and southwestern Alabama...and northwestern Florida.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3089 8760 3092 8761 3095 8759 3097 8759
      3100 8760 3100 8762 3118 8762 3123 8757
      3123 8755 3125 8752 3125 8750 3114 8739
      3102 8739
TIME...MOT...LOC 2131Z 228DEG 36KT 3110 8753 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 1:27 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Apr 6, 1:27 PM CDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
127 PM CDT Sun Apr 6 2025

...New Aviation, Update...

.UPDATE...
Issued at 119 PM CDT Sun Apr 6 2025

A weak line of thunderstorms continues to slowly advance into the
area this afternoon. While the primary forcing is pulling away,
enough instability and vertical shear remain in place to support
the potential of severe storms with damaging winds and isolated
tornadoes. A Tornado Watch remain in effect for much of the area
through 6pm. /13

&&

.DISCUSSION...
Issued at 342 AM CDT Sun Apr 6 2025

Today through Monday...Southwesterly flow aloft maintains over our
area through Monday as the positively tilted upper trough over the
plains states becomes more neutral and moves into the
southeastern states. As this upper trough slides slowly east, the
associated surface front which is currently moving into western MS
will drift slowly east toward and then across our area today into
the early evening hours. A line of showers and thunderstorms
currently just ahead of the front is moving east across western
and central MS, and HighRes Models (which seem to have a fairly
good handle on the storms) indicate the the main line of storms
could reach our western MS counties by around 6 AM. While there is
ample instability and low level shear in place across the region,
models are somewhat consistent in indicating that the low level
jet that has allowed for a number of the storms along the line to
be severe late Saturday evening into early this morning will be
weakening and lifting to the north of our area today (at least
during the morning hours). There may be a brief increase in the
low level jet across the area this afternoon. With this, the line
may weaken somewhat as it approaches our area (there are a few
signs of this potential trend on current radar imagery), but a few
strong to severe storms will be possible across our area from
around daybreak and then through the day as the line moves
eastward. Sufficient mid-level flow parallel to the surface
boundary should maintain convective organization, primarily linear
convection but with perhaps a few embedded supercells. Damaging
wind would be the main threat, but a few brief tornadoes along the
line and in isolated cells out in front of the line cannot be
ruled out. It is possible a corridor of greater wind/tornado
potential could develop later today if the secondary low level jet
materializes coincident with surface heating and instability by
early this afternoon. So while there is a severe threat (SPC
maintains the SLIGHT Risk across our entire area, the overall
threat will be limited by poor mid-level lapse rates as well as
the potential for extensive cloud cover prior to the arrival of
the storms. Although the threat is on the lower end, a Tornado
Watch is now in effect for portions of interior southeast MS and
portions of interior southwest AL until 10 AM this morning as some
of the storms have produced brief, confirmed tornadoes over the
past few hours over central portions of MS.

The front will be moving rather slowly east across our area today
into this evening, and an upper level shortwave approaching the
region from the west will move across the area in the wake of the
front tonight. Heavy rainfall will be possible with the initial
line of thunderstorms associated with the front today, and then
continued rains (locally heavy at times) will continue through
tonight. Initially the heavy rains this morning will be over our
western zones, but the rainfall will be of a more prolonged
duration over the eastern portions of our area this afternoon
through tonight (and sometimes heavy) and that is where our
highest rainfall total are expected. Our latest Storm Total QPF
indicates 3-4 inches possible today through early Monday over our
interior south-central AL counties. Most of the heavies rainfall
will be north of the areas that got significant rainfalls last
week, so for no we have issued no Flash Flood Watch for any of our
area, but it is possible that depending on how long the heavier
rainfall persists over our northeastern counties through tonight,
that a Flash Flood Watch may be needed for that area later today.
We will continue to monitor.

In addition to everything noted above, we will continue to have
several ongoing and potential coastal hazards into Monday. We
expect dangerous beach conditions to continue with high surf and
a high risk of rip currents to continue into Monday afternoon.
There is also a potential for some minor coastal along northern
portions of Mobile Bay (US 90/98 Causeway area) around the time of
high tide this afternoon and a Coastal Flood Advisory for that
area from 2 PM this afternoon until 10 PM this evening. DS/12

Monday Night Through Saturday night...The axis of the upper-level
trough pushes across the local area on Tuesday. In its wake, a
northwesterly flow pattern aloft will be in place through
Thursday. At the surface, high pressure builds into the area from
the west, allowing for a cooler, drier airmass to filter into the
region. Lows Monday and Tuesday nights will dip into the low to
mid 40s across the area, although a few upper 30s cannot be ruled
out inland. Highs on Tuesday will top out in the upper 60s to low
70s. High pressure will push to our east by Wednesday night,
causing winds to shift from northerly to southerly. This will give
way to brief warming trend, with highs reaching the upper 70s to
around 80 by Thursday and lows Thursday night in the 50s. By
Friday, a second upper trough quickly dives southeastwards,
helping to bring another front through the area. This will help to
bring a reinforcing shot of cooler, drier air into the region.
Highs on Friday and Saturday will be in the low to mid 70s, and
lows will drop into the mid to upper 40s. No rain is anticipated
through the period, with no hazards expected at this time.
/96

&&

.AVIATION...
(18Z TAFS)
Issued at 119 PM CDT Sun Apr 6 2025
MVFR to IFR conditions will prevail through much of the period as
showers and thunderstorms move across the area. /13

&&

.MARINE...
Issued at 342 AM CDT Sun Apr 6 2025

A moderate to strong onshore flow continues through Sunday evening.
A cold front will move across the marine area Sunday night with a
moderate to occasionally strong offshore flow developing in its
wake for early next week, with a lighter offshore flow expected by
mid to late week. Winds will be near SCA levels (20 to 25 knots),
but the main driver for the SCA over Gulf waters will continue to
be seas up to 7 feet which will continue through late Sunday
evening. Seas gradually subside through midweek as winds diminish.
Hazardous conditions for small craft will continue through at
least Sunday evening, but gradually improve into the early part of
the week. DS/12

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      54  64  43  71  43  73  49  77 /  90  60   0   0   0   0   0   0
Pensacola   59  65  48  70  48  70  53  75 /  90  90   0   0   0   0   0   0
Destin      62  69  51  71  49  70  55  74 /  80 100  10   0   0   0   0   0
Evergreen   53  64  41  69  39  72  43  78 /  90  80   0   0   0   0   0   0
Waynesboro  50  61  39  69  40  73  45  78 /  50  30   0   0   0   0   0   0
Camden      51  59  41  67  38  71  44  77 /  70  60   0   0   0   0   0   0
Crestview   56  66  43  71  40  74  44  79 /  90  90  10   0   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Coastal Flood Advisory until 10 PM CDT this evening for ALZ263-
     264.

     High Rip Current Risk through Monday afternoon for ALZ265-266.

     High Surf Advisory until 1 PM CDT Monday for ALZ265-266.

FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
     206.

     High Surf Advisory until 1 PM CDT Monday for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ630>632-
     650-655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Apr 6, 11:47 AM CDT, 4 hours 16 minutes before
Special Weather Statement
National Weather Service Mobile AL
1147 AM CDT Sun Apr 6 2025

ALZ054-057-061715-
Wilcox AL-Butler AL-
1147 AM CDT Sun Apr 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BUTLER AND
SOUTHEASTERN WILCOX COUNTIES THROUGH 1215 PM CDT...

At 1147 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles east of Pine Apple, or 13 miles west of Greenville, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Greenville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CDT for south central
Alabama.

&&

LAT...LON 3196 8686 3197 8647 3196 8645 3171 8673
      3181 8691 3183 8691 3183 8695 3185 8698
      3205 8693 3205 8686
TIME...MOT...LOC 1647Z 225DEG 23KT 3184 8685

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JP
Special weather statement, Apr 6, 12:04 PM CDT, 3 hours 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
1204 PM CDT Sun Apr 6 2025

MSZ075-076-078-079-061745-
Stone MS-Perry MS-Greene MS-George MS-
1204 PM CDT Sun Apr 6 2025

...A STRONG THUNDERSTORM WILL IMPACT GEORGE...SOUTHEASTERN PERRY...
SOUTHWESTERN GREENE AND EASTERN STONE COUNTIES THROUGH 1245 PM CDT...

At 1203 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Perkinston, or 8 miles southeast of Wiggins,
moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lucedale, Wiggins, McLain, and Perkinston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM CDT for southwestern
Alabama.

&&

LAT...LON 3127 8866 3078 8841 3073 8862 3074 8888
      3068 8889 3068 8911 3084 8920
TIME...MOT...LOC 1703Z 241DEG 44KT 3075 8906

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 6, 1:39 PM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Mobile AL
139 PM CDT Sun Apr 6 2025

ALZ052-261-263-MSZ076-079-061945-
Washington AL-Mobile Central AL-Mobile Inland AL-Greene MS-George MS-
139 PM CDT Sun Apr 6 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MOBILE...SOUTHERN
WASHINGTON...GEORGE AND SOUTHEASTERN GREENE COUNTIES THROUGH 245 PM
CDT...

At 138 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles west of Citronelle to 11 miles
northwest of Wade. Movement was east at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lucedale, Chunchula, Citronelle, Gulfcrest, Mount Vernon, Deer Park,
Movico, Wilmer, and Calvert.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CDT for southwestern
Alabama.

&&

LAT...LON 3124 8843 3126 8797 3124 8794 3122 8793
      3120 8795 3116 8794 3116 8797 3115 8797
      3115 8794 3112 8794 3111 8796 3109 8792
      3108 8797 3107 8796 3070 8841 3074 8841
      3074 8888
TIME...MOT...LOC 1838Z 266DEG 16KT 3109 8828 3072 8873

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JP
Special weather statement, Apr 6, 2:35 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Mobile AL
235 PM CDT Sun Apr 6 2025

ALZ052-053-055-261>263-MSZ076-079-062030-
Clarke AL-Baldwin Inland AL-Monroe AL-Washington AL-
Mobile Central AL-Mobile Inland AL-Greene MS-George MS-
235 PM CDT Sun Apr 6 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MONROE...NORTHERN
MOBILE...NORTHWESTERN BALDWIN...SOUTHERN WASHINGTON...SOUTHEASTERN
CLARKE...EASTERN GEORGE AND SOUTHEASTERN GREENE COUNTIES THROUGH 330
PM CDT...

At 235 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Jackson to near Tanner
Williams. Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Saint Stephens, Lucedale, Citronelle, Creola, Semmes, Saraland,
Jackson, Wilmer, Calvert, I65 And AL 225, McIntosh, Chunchula,
Gulfcrest, I65 And AL 158, Mount Vernon, Wagarville, Deer Park,
Movico, Leroy, and Axis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CDT for south central
and southwestern Alabama.

&&

LAT...LON 3074 8841 3074 8875 3155 8807 3153 8745
      3078 8797 3079 8799 3078 8800 3072 8841
TIME...MOT...LOC 1935Z 246DEG 23KT 3137 8786 3074 8840

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JP
Special weather statement, Apr 6, 2:44 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Mobile AL
244 PM CDT Sun Apr 6 2025

ALZ263-265-062030-
Mobile Coastal AL-Mobile Central AL-
244 PM CDT Sun Apr 6 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN MOBILE COUNTY THROUGH
330 PM CDT...

At 243 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Tanner Williams to near Gautier. Movement was
northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Midtown Mobile, Prichard, I65 And I165, Theodore, Grand Bay,
Chickasaw, Tillmans Corner, I10 And I65, Mobile Regional Airport,
Bayou La Batre, Downtown Mobile, and Tanner Williams.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 600 PM CDT for southwestern
Alabama.

&&

LAT...LON 3038 8841 3040 8840 3073 8841 3080 8796
      3079 8798 3079 8799 3078 8800 3077 8798
      3078 8796 3072 8801 3072 8800 3040 8815
TIME...MOT...LOC 1943Z 238DEG 36KT 3074 8838 3036 8862

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

JP
Special weather statement, Apr 6, 3:26 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Mobile AL
326 PM CDT Sun Apr 6 2025

ALZ052>056-059-261>265-FLZ201-062145-
Clarke AL-Wilcox AL-Mobile Coastal AL-Baldwin Central AL-
Baldwin Inland AL-Monroe AL-Conecuh AL-Escambia AL-Washington AL-
Mobile Central AL-Mobile Inland AL-Escambia Inland FL-
326 PM CDT Sun Apr 6 2025

...STRONG THUNDERSTORMS WILL IMPACT MONROE...MOBILE...CENTRAL
BALDWIN...SOUTHEASTERN WASHINGTON...WESTERN ESCAMBIA...CLARKE...
WILCOX...WEST CENTRAL CONECUH AND NORTHWESTERN ESCAMBIA COUNTIES
THROUGH 445 PM CDT...

At 325 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Yellow Bluff to Satsuma to
near Moss Point. Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Peterman, Grand Bay, Chickasaw, Jackson, Point Clear, Wilmer, Uriah,
McIntosh, Prichard, Gulfcrest, Excel, Mount Vernon, Wagarville,
Vredenburgh, Movico, Pine Hill, I10 And I65, Bay Minette, Tanner
Williams, and Camden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 PM CDT for south central
and southwestern Alabama...and northwestern Florida.

&&

LAT...LON 3010 8819 3023 8838 3082 8842 3101 8834
      3199 8771 3201 8762 3207 8762 3205 8690
      3076 8764 3045 8790 3045 8791 3049 8793
      3048 8794 3048 8793 3044 8791
TIME...MOT...LOC 2025Z 242DEG 20KT 3206 8749 3087 8807 3039 8853

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JP

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 10:14 PM CDTRiver Flood WarningMOBDallas, Monroe, Wilcox11 hr
Apr 6, 6:56 AM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington64 min
Apr 6, 7:59 AM CDTSpecial Weather StatementMOBWashington61 min
Apr 6, 8:59 AM CDTSpecial Weather StatementMOBWilcox61 min
Apr 6, 10:32 AM CDTSpecial Weather StatementMOBMonroe58 min
Apr 6, 11:09 AM CDTAreal Flood AdvisoryMOBClarke3 hr
Apr 6, 11:47 AM CDTSpecial Weather StatementMOBButler28 min
Apr 6, 2:44 PM CDTSpecial Weather StatementMOBMobile46 min
Apr 6, 2:50 PM CDTTornado WarningMOBMobile16 min
Apr 6, 3:26 PM CDTSpecial Weather StatementMOBBaldwin, Clarke, Mobile, Monroe, Wilcox79 min
Apr 6, 3:37 PM CDTSpecial Marine WarningMOB53 min
Apr 6, 4:08 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Apr 6, 4:28 PM CDTFlash Flood WarningMOBMobile6 hr
Apr 6, 4:32 PM CDTSpecial Marine WarningMOB88 min
Apr 6, 4:45 PM CDTSpecial Weather StatementMOBBaldwin, Escambia, Mobile75 min
Apr 6, 4:54 PM CDTFlash Flood WarningMOBBaldwin7 hr
Apr 6, 5:53 PM CDTSpecial Marine WarningMOB97 min
Apr 6, 5:58 PM CDTSpecial Weather StatementMOBBaldwin62 min
Apr 6, 6:38 PM CDTFlash Flood WarningMOBBaldwin6 hr
Apr 6, 6:59 PM CDTAreal Flood AdvisoryMOBBaldwin3 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2025Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.